# SDR VNAA202401040026

- Difficulty date: November 24, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15346
- Aircraft time: 19,847 hours, 17,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC67033103
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL LOWER FUSELAGE SKIN BTW STGR 23R/24R AND FS 280-25" AT FWD FUSELAGE.   DENT ON EXTERNAL LOWER FUSELAGE SKIN BTW STGR 23R/24R AND FS 280-25" AT FWD FUSELAGE WAS REPAIRED PER PER REO 670-51-00-085 REV. -A AND REO 690-53-11-1644 REV. --
